# SDR MALA030156

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 472
- Condition: Failed
- Location: Electrical
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT 3294, ON MISSED APPROACH RT AC GEN CAUTION LIGHT ILLUMINATED, RH AC GEN WAS UNABLE TO RESET AND WAS TURNED OFF PER QRH. AIRCRAFT IN ICING CONDITIONS FOR APPROXIMATELY 10 MINUTES WITH RH AC GEN OFFLINE.  MAINTENANCE REPLACED GEN, DID NOT FIX, INSTALLED ORIGINAL AC GEN INSTALLED AC GCU OPS CHECK GOOD.
